Kérchy László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:On the multiplicity of the commutant of operators.
Szerző:K\'erchy, L\'aszl\'o
Forrás:Topics in operator theory and interpolation, Essays Dedic. M. S. Livsic 70. Birthday, Oper. Theory, Adv. Appl. 29, 233-243 (1988).
Nyelv:English
Absztrakt:[For the entire collection see Zbl 0638.00021.] \par The author considers the problem of whether the multiplicity of the cummutant of an operator is a quasisimilarity invariant. He proves that the commutants have cyclic vectors for operators quasisimilar to the following operators: normal operators, contractions of class $C\sb 0$, weak contractions and isometries whose unilateral shift parts are of finite multiplicity.} \RV{K.Takahashi 
Letöltés:  | Zentralblatt